EconPapers    
Economics at your fingertips  
 

Stationarity of a family of GARCH processes

Ji-Chun Liu

Econometrics Journal, 2009, vol. 12, issue 3, pages 436-446

Abstract: A natural generalization of the first-order GARCH processes family introduced in 1999 to allow for higher-order past errors and conditional variances on the current conditional variance equation is proposed. This new family of GARCH processes includes many well-known GARCH processes. A sufficient and necessary condition for the existence of stationary solution of the family of GARCH processes is given. In particular, we proved the stationarity of the so-called family of IGARCH processes. Copyright The Author(s). Journal compilation Royal Economic Society 2009

Date: 2009
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2009.00294.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:12:y:2009:i:3:p:436-446

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2015-09-08
Handle: RePEc:ect:emjrnl:v:12:y:2009:i:3:p:436-446